Alert archive / Iowa / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 152, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 23, 2013, 4:18 AM CDT for Emmet County, Kossuth County, Palo Alto County, Iowa. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 4:18 AM CDT (09:18 UTC)
- Expired
- Jun 23, 2013, 5:15 AM CDT
- In force
- 57 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Emmet County, IA, Kossuth County, IA, Palo Alto County, IA
The radar
The Des Moines radar (KDMX), 173 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
079
WUUS53 KDMX 230918
SVRDMX
IAC063-109-147-231015-
/O.NEW.KDMX.SV.W.0152.130623T0918Z-130623T1015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
418 AM CDT SUN JUN 23 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN EMMET COUNTY IN NORTHWEST IOWA...
KOSSUTH COUNTY IN NORTH CENTRAL IOWA...
EASTERN PALO ALTO COUNTY IN NORTHWEST IOWA...
* UNTIL 515 AM CDT
* AT 416 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHEAST OF EMMETSBURG...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ALGONA...BANCROFT...DOLLIVER...RINGSTED...FENTON...ARMSTRONG...
ALGONA AIRPORT...LONE ROCK...LU VERNE...BURT...SWEA CITY...
WESLEY...LEDYARD...TITONKA AND LAKOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4319 9397 4291 9398 4291 9473 4349 9471
4351 9422 4351 9399
TIME...MOT...LOC 0919Z 247DEG 32KT 4323 9451
HAIL...1.00IN
WIND...60MPH
$$
VACHALEK2 follow-up statements
749
WWUS53 KDMX 230949
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
449 AM CDT SUN JUN 23 2013
IAC063-109-147-231015-
/O.CON.KDMX.SV.W.0152.000000T0000Z-130623T1015Z/
PALO ALTO IA-KOSSUTH IA-EMMET IA-
449 AM CDT SUN JUN 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
EMMET...KOSSUTH AND EASTERN PALO ALTO COUNTIES UNTIL 515 AM CDT...
AT 444 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BANCROFT...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WESLEY...LEDYARD...TITONKA AND LAKOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4319 9397 4291 9398 4291 9473 4349 9471
4351 9422 4351 9399
TIME...MOT...LOC 0949Z 247DEG 32KT 4333 9417
HAIL...0.88IN
WIND...60MPH
$$
VACHALEK544
WWUS53 KDMX 231014
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
514 AM CDT SUN JUN 23 2013
IAC063-109-147-231024-
/O.EXP.KDMX.SV.W.0152.000000T0000Z-130623T1015Z/
PALO ALTO IA-KOSSUTH IA-EMMET IA-
514 AM CDT SUN JUN 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN EMMET...KOSSUTH AND
EASTERN PALO ALTO COUNTIES WILL EXPIRE AT 515 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4319 9397 4291 9398 4291 9473 4349 9471
4351 9422 4351 9399
TIME...MOT...LOC 1014Z 247DEG 32KT 4342 9389
$$
VACHALEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:32 AM CDT, 46 minutes earlier.
Area forecast discussion, Jun 23, 3:32 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 332 AM CDT SUN JUN 23 2013 .SHORT TERM.../TODAY /... ISSUED AT 259 AM CDT SUN JUN 23 2013 .SHORT TERM /TODAY/... CONCERNS FOR STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN ARE THE FOCUS FOR THIS FORECAST PERIOD. THE MODELS CONTINUE TO ADVERTISE SOME OF THE WESTERN CONVECTION TO REACH THE AREA THIS MORNING AND THEN DIMINISH AS IT TRACKS TO THE EAST THROUGH MID MORNING. A WAVE ALONG THE BOUNDARY OVER NORTHWEST IOWA WILL TRACK EAST THIS MORNING WITH THE SOUTHERN WAVE BEGINS TO PUSH NORTHEAST THIS AFTERNOON AND TONIGHT. THIS WILL ENHANCE MOISTURE TRANSPORT NORTHEAST THROUGH THE AFTERNOON AND EVENING. TEMPERATURES THIS MORNING ARE ABOUT 5 TO 7 DEGREES WARMER THAN EXPECTED...SO HAVE RAISED THE HIGHS OVER THE SOUTH TO NEAR TO ABOVE 90 AGAIN TODAY. WITH SUFFICIENT INSTABILITY STORMS WILL BEGIN TO REFIRE NORTH NEAR THE NOON HOUR OR EARLY AFTERNOON AND BEGIN TO BUILD SOUTH. THE MODELS SUGGEST WE WILL SEE SOME BACK BUILDING ALONG THE BOUNDARY TODAY AND THIS EVENING WHICH WILL INCREASE THE POTENTIAL FOR HEAVY RAINFALL. THERE IS SOME UNCERTAINTY AS TO WHERE THE GREATEST POTENTIAL FOR FLASH FLOODING IS ...BUT THE NORTH TWO THIRDS LOOK TO BE THE MOST AT RISK FOR NOW...THE SOUTHERN AREAS MAY NEED TO BE ADDED YET TODAY...BUT THEY CAN TAKE A BIT MORE WATER THAN THE REST OF THE AREA. RAINFALL TOTALS OF 2 TO 4 INCHES OR MORE MAY BE POSSIBLE GIVEN POTENTIAL FOR BACK BUILDING ALONG THE FRONT...WARM CLOUD DEPTHS ABOVE 10KFT...AND PWATS OF 1.5 TO 2 INCHES OVER THE AREA. THE LATEST EURO MODEL SUGGESTS THAT THE BULK OF THE ACTIVITY WILL TAKE PLACE DURING THE EVENING AND OVERNIGHT HOURS WHILE THE MESO MODELS ARE HINTING AT AN EARLIER START THIS AFTERNOON. WILL LEAN TOWARD EARLIER START FOR NOW...GIVEN THE INSTABILITY EXPECTED BY THIS AFTERNOON. WINDS WILL BE GUSTY TODAY PRIOR TO THE ONSET OF STORMS. STORMS COULD BRING HIGH WIND AND SOME HAIL...ALONG WITH RAINFALL THREAT TODAY AND THIS EVENING. .LONG TERM.../TONIGHT THROUGH FRIDAY/... ISSUED AT 259 AM CDT SUN JUN 23 2013 FORECAST CONCERNS REVOLVE AROUND THUNDERSTORMS THROUGH TUESDAY. UPPER LEVEL LOW ACROSS SOUTHERN CANADA WILL BE RESPONSIBLE FOR SENDING NUMEROUS SHORTWAVES ACROSS THE UPPER RIDGE WHICH WILL FLATTEN IT. THUNDERSTORMS ARE EXPECTED TO BE ONGOING FROM THIS AFTERNOON ACROSS THE FORECAST AREA THEN BECOME RENEWED AS A LOW LEVEL JET DEVELOPS WITH STRONG MOISTURE TRANSPORT INTO AN AREA OF WARM ADVECTION NEAR A SLOW MOVING SURFACE BOUNDARY. SOME STRONG STORMS ARE POSSIBLE THIS EVENING THEN TRANSITION INTO A HEAVY RAIN THREAT. THE FRONTAL BOUNDARY FINALLY PUSHES EAST THROUGH MOST OF THE FORECAST AREA BY MONDAY EVENING BUT YET ANOTHER SHORTWAVE MOVES ACROSS THE NORTHWEST LIKELY TO DEVELOP ADDITIONAL THUNDERSTORMS. THE SEVERE THREAT FOR MONDAY NIGHT IS A LITTLE LESS CLEAR BUT SOME HEAVY RAINFALL IS POSSIBLE. ANOTHER SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS AND DIVES SOUTHEAST ACROSS NORTHEAST IOWA. ANOTHER FRONTAL BOUNDARY WILL ESTABLISH ITSELF ACROSS THE AREA TUESDAY FOR A CHANCE OF STORMS ONCE AGAIN. FOR NOW I AM CARRYING CHANCE POPS ACROSS THE NORTH MONDAY NIGHT AND NORTHEAST TUESDAY BUT THE FRONTAL BOUNDARY WILL BE KEY TO THE AREAL EXTENT OF THE STORMS. THE LOCATION OF WHICH WILL HOPEFULLY BECOME MORE CLEAR WITH TIME. FOR THE REMAINDER OF THE EXTENDED A STRONG UPPER LEVEL RIDGE BUILDS ACROSS THE ROCKIES PUTTING IOWA IN NORTHWEST FLOW ALOFT. THIS WILL BRING SOME RELIEF FROM THE HEAT AND HUMIDITY HOWEVER...TIMING OF ANY SHORTWAVES DROPPING DOWN ACROSS IOWA IN THE NORTHWEST FLOW IS NEAR IMPOSSIBLE. FOR THIS REASON I DO NOT HAVE POPS IN THE EXTENDED BUT THIS IS DUE TO A LACK OF CONFIDENCE IN TIMING AND LOCATION AND NOT THINKING THAT SHORTWAVE WONT HAPPEN ACROSS THE AREA DURING THIS TIME. && .AVIATION...23/06Z ISSUED AT 1219 AM CDT SUN JUN 23 2013 MAIN CONCERNS FOR THE PERIOD WILL BE CONVECTION. SEVERAL ROUNDS ARE EXPECTED WITH ONE YET PRIOR TO 12Z ACROSS THE WEST AND POSSIBLY THE NORTH TAF SITES FOR KFOD AND KMCW AND TO A LESSER EXTENT KALO. BY 16-17Z THE REMNANTS OF THE OLD OUTFLOWS...AN APPROACHING TROUGH WITH BETTER SFC CONVERGENCE AND SIGNIFICANT AFTERNOON INSTABILITY SHOULD RESULT IN WIDESPREAD CONVECTION DURING THE AFTERNOON HOURS FROM 18Z NORTH TO ABOUT 02 TO 03Z IN THE SOUTH ON THE 24TH. THIS MAY IMPACT OPERATIONS...TIMING SEEMS TO FAVOR THE AFTERNOON AND EVENING HOURS AT KALO...KDSM...AND KOTM. WITH MORE SIGNIFICANT CAPE AVAILABLE...SOME CONCERNS OF HIGH WIND EVENT AND HEAVY RAINFALL COMBINED. WILL MONITOR THROUGH 12Z AND SUNDAY AS WELL. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH MONDAY MORNING FOR AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN- CARROLL-CERRO GORDO-CRAWFORD-DALLAS-EMMET-FRANKLIN-GREENE-GRUNDY- GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL- PALO ALTO-POCAHONTAS-POLK-POWESHIEK-SAC-STORY-TAMA-WEBSTER- WINNEBAGO-WORTH-WRIGHT. && SHORT TERM...REV LONG TERM...FAB AVIATION...REV
Hazardous weather outlook, Jun 23, 4:17 AM CDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 417 AM CDT SUN JUN 23 2013 IAZ070>075-081>086-092>097-241215- CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS- MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 417 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS MORNING THEN AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN THREATS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE AGAIN POSSIBLE AT TIMES MONDAY THROUGH TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY. IAZ005>007-015>017-023>028-033>039-044>050-057>062-241215- KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-POCAHONTAS- HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-WEBSTER-HAMILTON- HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-BOONE-STORY- MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK- 417 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH MID MORNING THEN AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN THREATS. HEAVY RAINFALL IS LIKELY WITH ANY STORM. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY THROUGH TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY. IAZ004-241215- EMMET- 417 AM CDT SUN JUN 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH EARLY MORNING THEN AGAIN THIS AFTERNOON AND TONIGHT. SOME STORMS THIS AFTERNOON MAY BE SEVERE WITH LARGE HAIL AND WIND GUSTS TO 60 MPH THE MAIN THREATS. HEAVY RAINFALL IS LIKELY WITH ANY STORM. RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR PORTIONS OF THE UPPER DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE AGAIN POSSIBLE MONDAY THROUGH TUESDAY. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND THE MAIN THREATS. A RIVER FLOOD WARNING REMAINS IN EFFECT FOR A PORTION OF THE UPPER DES MOINES RIVER VALLEY. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR THE AREA THROUGH MID MONDAY MORNING. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. ON AND OFF THUNDERSTORM CHANCES WILL EXIST OVER THE AREA FOR THE REMAINDER OF THE EXTENDED. IT IS TOO EARLY TO DETERMINE TIMING AND SEVERE POTENTIAL FOR THE REMAINDER OF THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES THROUGH TUESDAY. FAB
In the hours before
Local storm report, Jun 23, 12:11 AM CDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1211 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL MANLY 43.29N 93.20W
06/22/2013 E1.00 INCH WORTH IA PUBLIC
PUBLIC REPORT RELAYED BY KIMT TV IN MASON CITY.
&&
FBOKSASpecial weather statement, Jun 23, 3:17 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 317 AM CDT SUN JUN 23 2013 IAZ004-005-015-023-024-033>035-044>046-057-058-070-071-081-092- 231030- EMMET-KOSSUTH-PALO ALTO-POCAHONTAS-HUMBOLDT-SAC-CALHOUN-WEBSTER- CRAWFORD-CARROLL-GREENE-AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-TAYLOR- INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...EMMETSBURG... POCAHONTAS...HUMBOLDT...SAC CITY...ROCKWELL CITY...FORT DODGE... DENISON...CARROLL...JEFFERSON...AUDUBON...GUTHRIE CENTER... ATLANTIC...GREENFIELD...CORNING...BEDFORD 317 AM CDT SUN JUN 23 2013 ...THUNDERSTORMS WITH BRIEF HEAVY RAIN AND GUSTY WINDS... A LINE OF THUNDERSTORMS WITH BRIEF HEAVY RAINFALL AND WINDS GUSTING TO 30 TO 45 MPH WILL MOVE ACROSS THE AREA BETWEEN 330 AM CDT AND 530 AM CDT THIS SUNDAY MORNING. RAINFALL AMOUNTS MAY REACH ONE HALF OF AN INCH IN A SHORT PERIOD OF TIME AS THE STORMS PASS YOUR AREA. EXPECT DANGEROUS LIGHTNING ALONG WITH THE STORMS EARLY THIS MORNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE LATER TODAY. SOME OF THE STORMS MAY BE STRONG WITH LOCALLY HEAVY RAINFALL OVER PORTIONS OF CENTRAL AND NORTHERN IOWA. REV
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:37 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Sac | 38 min |
| Jun 22, 7:47 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Franklin | 43 min |
| Jun 22, 8:16 PM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Pocahontas | 44 min |
| Jun 22, 11:37 PM CDT | Severe Thunderstorm Warning | DMX | Cerro Gordo, Worth | 38 min |
| Jun 23, 12:12 AM CDT | Severe Thunderstorm Warning | DMX | Worth | 48 min |
| Jun 23, 3:45 AM CDT | Flash Flood Watch | DMX | Audubon, Black Hawk, Boone, Bremer, Butler, Calhoun and 27 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.